# SDR ASOA2015022712297

- Difficulty date: February 7, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 897-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SEGEMENT FS897.70-969.00 LT SIDE HAS CORROSION.  SEAT RAIL FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  RECEIVED ECTC 670-53-00-343, REV G 2-15-15.  REMOVED SEAT RAIL 897.70-969.00 LT SIDE IAW AMM 53-00-49-000-801, A11.  FABRICATED NEW SIDE SEAT RAIL IAW GREO 670-33-00-343.  INSTALLED NEW SIDE SEAT RAIL AT FS 897.70-FS 969.00 IAW AMM 53-00-49-400-801-A11.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G.
